# SDR CHQA20140430128

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,719 hours, 27,030 cycles
- Engine: Allsn AE3007A
- Engine time: 22,152 hours, 21,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD CABIN COCKPIT ENTRANCE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE FWD CLOSET INVERTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
